Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 24, 2011, 2:35 PM MDT for Los Alamos County, Rio Arriba County, Sandoval County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 2:35 PM MDT (20:35 UTC)
- Expired
- Jul 24, 2011, 6:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 92 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WGUS55 KABQ 242035
FFWABQ
NMC028-039-043-250000-
/O.NEW.KABQ.FF.W.0018.110724T2035Z-110725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
235 PM MDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 600 PM MDT
* AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS FROM LOS ALAMOS TO COCHITI LAKE.
THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING SLOWLY WEST.
THIS WILL IMPACT THE LAS CONCHAS BURN SCAR INCLUDING BUT NOT
LIMITED TO LOS ALAMOS...SANTA CLARA CANYON...RIO DEL OSO...CAMP MAY
ROAD...QUEMAZAN TRAIL...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO
LAS CONCHAS CAMPGROUND...INDIAN SERVICE ROUTE 602...BANDELIER
NATIONAL MONUMENT...FRIJOLES CANYON...COCHITI CANYON...PERALTA
CANYON...DOME WILDERNESS AND EASTERN PORTION OF VALLES CALDERA.
ONE QUARTER TO ONE HALF OF AN INCH OF RAIN WILL BE COMMON OVER
THE BURN SCAR...WITH UP TO ONE INCH POSSIBLE FAVORING THE SOUTHERN
HALF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
SCAR AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
&&
LAT...LON 3607 10657 3608 10626 3591 10625 3562 10624
3571 10668
$$
402 follow-up statements
238
WGUS75 KABQ 242236
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
436 PM MDT SUN JUL 24 2011
NMC028-039-043-250000-
/O.CON.KABQ.FF.W.0018.000000T0000Z-110725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
436 PM MDT SUN JUL 24 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR EAST
CENTRAL SANDOVAL...SOUTH CENTRAL RIO ARRIBA AND LOS ALAMOS
COUNTIES...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT RAIN OVER AND WEST OF THE LAS CONCHAS FIRE BURN SCAR.
WHILE RAINFALL WILL BE LIGHT...SOME MINOR RUNOFF AND DEBRIS FLOWS
MAY CONTINUE THROUGH 6 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN
AREA.
&&
LAT...LON 3607 10657 3608 10626 3591 10625 3562 10624
3571 10668
$$
40336
WGUS75 KABQ 242354
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT SUN JUL 24 2011
NMC028-039-043-250002-
/O.EXP.KABQ.FF.W.0018.000000T0000Z-110725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-RIO ARRIBA-SANDOVAL-
554 PM MDT SUN JUL 24 2011
...FLASH FLOOD WARNING WILL EXPIRE AT 600 PM MDT FOR EAST CENTRAL
SANDOVAL...SOUTH CENTRAL RIO ARRIBA AND LOS ALAMOS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT HAS
DIMINISHED. SOME LIGHT RAIN WILL CONTINUE OVER AND WEST OF LOS
ALAMOS PAST 6 PM BUT IT WILL NOT BE HEAVY ENOUGH TO IMPACT THE
LAS CONCHAS FIRE BURN SCAR TO THE WEST.
LAT...LON 3607 10657 3608 10626 3591 10625 3562 10624
3571 10668
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:22 AM MDT, 11 hours 13 minutes earlier.
Area forecast discussion, Jul 24, 3:22 AM MDT, 11 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 322 AM MDT SUN JUL 24 2011 .DISCUSSION... ...FLASH FLOOD WATCH IN EFFECT FOR ALL RECENT BURN SCAR AREAS TODAY... AN ACTIVE DAY IS EXPECTED TODAY ACROSS MUCH OF THE STATE. WILL ISSUE A FLASH FLOOD WATCH AGAIN FOR ALL BURN SCARS VALID THIS AFTERNOON AND EVENING. THE LATEST IR SAT IMAGERY SHOWS A WELL DEFINED INVERTED UPPER TROUGH AXIS OVER NE NM SLIDING SLOWLY WEST INTO THE NORTHERN MTS...WITH ANOTHER VORT SLIDING WEST INTO SOUTH CENTRAL NM. RAISED POPS TO LIKELY IN LINE WITH MET/MAV NUMBERS OVER ALL HIGHER TERRAIN WITH HIGH CHANCE FOR VALLEYS/HIGHLANDS OF CENTRAL AND WESTERN NM THRU TONIGHT. AN AREA OF UPPER LEVEL DRY AIR AND SUBSIDENCE WILL DEVELOP BETWEEN THESE TWO FEATURES TODAY AND THE PLACEMENT OF THAT FEATURE WAS THE BIGGEST CHALLENGE THIS MORNING. THE 00Z NAM AND GFS SHOW THIS DRY AREA MAINLY FROM AROUND CORONA WEST TO SOCORRO AND INTO THE MAGDALENA AREA. HOWEVER STILL HAVE CHANCE POPS SINCE CONFIDENCE IS LOW DUE TO ACTIVE OUTFLOW BOUNDARIES AND HIGH PWATS LIKELY BY THIS EVENING. NEARLY ALL MODEL GUIDANCE SHOWS TWO DISTINCT PERIODS OF QPF DURING THE AFTERNOON AND OVERNIGHT HOURS THROUGH MONDAY NIGHT FOR CENTRAL AND WESTERN NM. STEERING FLOWS WILL BE WEAKEST THROUGH MONDAY THUS POTENTIAL FOR FLASH FLOODING IS GREATEST DURING THIS PERIOD. OVERALL MODEL CONSENSUS IS THEN FOR A SLIGHT DOWNTICK IN ACTIVITY TUESDAY THRU WEDNESDAY AS PWAT VALUES FALL TO NEAR OR JUST SLIGHTLY BELOW NORMAL FOR CENTRAL AND EASTERN NM. NONETHELESS...DAILY BOUTS OF STORMS UNDER STRONG RECYCLING PROCESSES WILL STILL BE IN PLACE WITH OUTFLOW DOMINATED STORMS IN VALLEY LOCALES DURING THE EVENING HOURS. BY THURSDAY...THE 00Z GFS AND EURO SHOW A FAST MOVING UPPER WAVE SLIDING EAST ACROSS THE CENTRAL ROCKIES...SPARKING A LARGE SCALE CONVECTIVE COMPLEX OVER THE HIGH PLAINS OF COLORADO THURSDAY. THIS FORCES A STRONG FRONT SOUTH INTO THE EASTERN PLAINS AND UP AGAINST THE CENTRAL MTS FRIDAY. THIS WILL FOCUS WIDESPREAD STORM ACTIVITY OVER AT LEAST THE NORTHERN HALF OF THE AREA. BOTH OF THESE MODELS THEN SHOW A 593DM H5 RIDGE BUILDING DIRECTLY OVER NM THROUGH THE WEEKEND...WITH LOTS OF DEEP CONVECTIVE ACTIVITY AND SLOW STEERING FLOW. GUYER && .AVIATION... UPPER RIDGE AXIS TO BE STRETCHED FROM THE FOUR CORNERS REGION SOUTHEAST INTO TEXAS PANHANDLE/WESTERN OKLAHOMA. LINGERING CONVECTION...MAINLY IN THE FORM OF LIGHT RAIN SHOWERS WILL PERSIST UNTIL AROUND SUNRISE OVER THE SOUTHWEST MOUNTAINS AND NORTHEAST PLAINS. MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER NEW MEXICO THROUGH MONDAY...WITH WEAK...GENERALLY EAST TO WEST GRADIENT BOTH SURFACE AND ALOFT. CONSEQUENTLY...WDLY SCT TO SCT MVFR CIGS/VSBYS AND SFC WND GUSTS TO 40KT IN TSRA TO DEVELOP OVER THE HIGHER TERRAIN AFT 18Z AND WILL DRIFT...IN GENERAL...TO THE WEST/NORTHWEST INTO THE LOWER ELEVATIONS. HOWEVER...OUTFLOW BOUNDARIES WILL LIKELY SPARK MORE ERRATICALLY MOVING CONVECTION LATER IN THE AFTERNOON AND EVENING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... UPPER RIDGE AXIS TO BE STRETCHED FROM THE FOUR CORNERS REGION INTO THE TEXAS PANHANDLE/WESTERN OKLAHOMA BY MIDDAY. MOIST AND UNSTABLE AIRMASS OVER NORTHERN AND CENTRAL NEW MEXICO WITH WEAK...GENERALLY EAST TO WEST WINDS BOTH AT THE SURFACE AND ALOFT THROUGH MONDAY. POTENTIAL FOR SLOW MOVING STORMS AND HEAVY DOWNPOURS AGAIN THIS AFTERNOON/EVENING AND MONDAY AFTERNOON/EVENING OVER ANY OF THE BURN SCARS. STORMS MAY PROPAGATE ON OUTFLOW BOUNDARIES LATER IN THE AFTERNOON AND EVENING INTO THE LOWER ELEVATIONS INCLUDING THE NORTHWEST PLATEAU AND IN THE EASTERN PLAINS...ALTHOUGH CHANCES FOR MEASURABLE RAIN REMAIN LOWEST IN THE FAR NORTHWEST AND SOUTHEAST. TEMPERATURES BOTH TODAY AND MONDAY WILL CONTINUE TO BE NEAR TO ABOVE AVERAGE FOR THE LATER HALF OF JULY. A SUBTLE SHIFT IN THE WIND BOTH AT THE SURFACE AND ALOFT IS EXPECTED ON TUESDAY...AS THE HIGH PRESSURE CENTER REFORMS OVER EASTERN NEW MEXICO/WEST TEXAS...AND SURFACE LEE TROUGH DEVELOPS. THIS WILL ALLOW FOR A MORE WESTERLY COMPONENT TO THE WIND...AND SHIFT THE STORM MOTION...MAKING STORMS MORE LIKELY TO DRIFT OUT INTO THE EASTERN PLAINS...DURING THE MIDWEEK PERIOD. STORM MOTION LOOKS TO BE A BIT FASTER...SO FLOODING DUE TO SLOW MOVING STORMS MAY BE A LITTLE LESS LIKELY. DAYTIME TEMPERATURES WILL CONTINUE TO TREND NEAR TO ABOVE AVERAGE DURING THE MIDWEEK...WITH GOOD OVERNIGHT RH RECOVERIES ANTICIPATED. ON THURSDAY...LATEST EXTENDED FORECAST MODELS PREDICT A STORM COMPLEX DEVELOPING OVER EASTERN COLORADO...WHICH WILL FORCE A SURFACE BOUNDARY INTO NEW MEXICO THURSDAY NIGHT...AND COULD SPAWN ADDITIONAL CONVECTION IN THE NORTHEAST. THIS BOUNDARY COULD LINGER INTO FRIDAY OVER THE REGION BASED ON THE MODEL SURFACE PATTERN...ALTHOUGH THE MODEL GRIDDED WIND FIELDS DON/T YET REFLECT THIS. BY NEXT WEEKEND THE UPPER HIGH CENTER MAY SHIFT FAR ENOUGH WEST TO RESULT IN LESS CONVECTION OVERALL. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 96 66 94 65 / 20 30 30 30 DULCE........................... 89 54 87 54 / 30 40 40 50 CUBA............................ 89 56 87 57 / 60 60 50 50 GALLUP.......................... 91 57 88 58 / 30 30 40 40 EL MORRO........................ 85 53 82 54 / 30 40 40 50 GRANTS.......................... 89 58 87 58 / 30 40 40 50 QUEMADO......................... 87 56 84 58 / 60 50 50 50 GLENWOOD........................ 90 63 89 64 / 40 50 40 30 CHAMA........................... 81 52 79 53 / 60 60 50 50 LOS ALAMOS...................... 82 63 82 63 / 60 60 40 40 PECOS........................... 82 59 82 59 / 70 60 60 30 CERRO/QUESTA.................... 83 54 81 55 / 60 60 50 30 RED RIVER....................... 73 50 73 51 / 70 60 60 30 ANGEL FIRE...................... 74 49 75 50 / 70 60 50 30 TAOS............................ 86 56 86 57 / 60 50 40 30 MORA............................ 80 56 79 55 / 60 60 50 30 ESPANOLA........................ 89 61 87 61 / 50 50 30 30 SANTA FE........................ 86 61 85 61 / 60 60 50 30 SANTA FE AIRPORT................ 87 63 89 64 / 60 50 40 30 ALBUQUERQUE FOOTHILLS........... 91 65 90 65 / 50 50 40 40 ALBUQUERQUE HEIGHTS............. 92 70 92 70 / 50 50 30 30 ALBUQUERQUE VALLEY.............. 94 69 94 70 / 50 50 30 40 ALBUQUERQUE WEST MESA........... 94 67 95 67 / 50 50 30 40 LOS LUNAS....................... 94 65 93 66 / 40 40 30 30 RIO RANCHO...................... 94 64 94 65 / 50 50 30 40 SOCORRO......................... 95 65 94 65 / 30 30 30 30 SANDIA PARK/CEDAR CREST......... 88 61 88 62 / 60 60 50 40 TIJERAS......................... 89 61 89 61 / 60 60 50 30 MORIARTY/ESTANCIA............... 88 55 87 57 / 60 50 50 30 CLINES CORNERS.................. 85 61 85 62 / 60 50 60 30 GRAN QUIVIRA.................... 89 62 88 63 / 30 30 50 30 CARRIZOZO....................... 90 65 90 66 / 30 40 50 30 RUIDOSO......................... 81 58 82 60 / 50 50 40 30 CAPULIN......................... 85 60 87 60 / 50 40 20 20 RATON........................... 91 62 92 63 / 40 30 30 20 SPRINGER........................ 88 63 91 63 / 30 40 30 20 LAS VEGAS....................... 85 60 86 60 / 50 50 50 30 CLAYTON......................... 93 67 94 68 / 30 30 20 10 ROY............................. 88 66 89 65 / 20 30 20 20 CONCHAS......................... 95 73 96 73 / 10 20 20 10 SANTA ROSA...................... 94 70 94 70 / 10 30 20 10 TUCUMCARI....................... 97 71 98 71 / 10 20 10 10 CLOVIS.......................... 94 69 95 69 / 10 10 5 5 PORTALES........................ 95 70 96 70 / 10 10 5 5 FORT SUMNER..................... 95 71 97 72 / 10 20 10 10 ROSWELL......................... 96 71 98 71 / 10 20 10 10 PICACHO......................... 90 63 92 65 / 30 30 30 10 ELK............................. 83 59 85 60 / 40 40 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. && GUYER
Hazardous weather outlook, Jul 24, 5:32 AM MDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT SUN JUL 24 2011 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND AROUND RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED TO NUMEROUS SLOW MOVING STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:18 PM MDT | Special Weather Statement | ABQ | Guadalupe | 42 min |
| Jul 23, 7:13 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jul 23, 8:29 PM MDT | Areal Flood Advisory | ABQ | De Baca | 91 min |
| Jul 23, 10:01 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 89 min |
| Jul 24, 3:48 AM MDT | Flash Flood Watch | ABQ | 18 hr | |
| Jul 24, 1:10 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 110 min |
| Jul 24, 1:46 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 119 min |
| Jul 24, 2:22 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Jul 24, 3:45 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel, Santa Fe | 2 hr |
| Jul 24, 3:59 PM MDT | Areal Flood Advisory | ABQ | Catron | 91 min |
| Jul 24, 4:04 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 116 min |
| Jul 24, 4:17 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.